Prime quadratics associated with complex quadratic fields of class number two
Author: M. D. Hendy
Journal: Proc. Amer. Math. Soc. 43 (1974), 253-260
MSC: Primary 12A25; Secondary 12A50
MathSciNet review: 0337879
Abstract: We establish a necessary and sufficient relation between those quadratic fields of class number two, and some quadratic polynomials ) which take only prime values for small positive integers.
Keywords: Complex quadratic fields, class number, prime integers, ideals, principal ideals
Article copyright: © Copyright 1974 American Mathematical Society